International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 51, Pages 2705-2717

Euler case for a general fourth-order differential equation

A. S. A. Al-Hammadi

Department of Mathematics, College of Science, University of Bahrain, P.O. Box 32088, Bahrain

Received 1 January 2004

Copyright © 2004 A. S. A. Al-Hammadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We deal with an Euler case for a general fourth-order equation and under this case, we obtain the general formula for the asymptotic form of the solutions.